# SDR ASAA2020031832453

- Difficulty date: February 27, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,382 hours, 26,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION PNL FROM STA 500A TO 500L HAS CORR AND ELONGATED HOLES. GROUNDED - YES. BLENDED OUT DAMAGE ON FWD CARGO R/H TRANSITION PANEL FROM STA 500A TO 500L OUT OF LIMITS, AW B737 900 SRM 53 00 53 1A 2 REPAIRED TRANSITION PANEL IAW B737 900 SRM 53 00 53 2R 5 STEP 4 W 4" R .028 O .040 L 13.8 D .012.
